# SDR DALA2016122210025

- Difficulty date: November 27, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONBED PREVIOUS REPAIR DOUBLER ON LOWER SKIN AT STA XOVIF = 58 ON RT WING INBD FLAP OUTBD GUIDE VANE. FLAP OUTBD GUIDE VANE ARE OUT BOUNDS BY CORROSION IAW SRM 57-03D PAR.11 AND INBD FLAP OUTBD GUIDE VANE WAS REPLACED IAW AMM 27-51-03.
